Vestnik MGSU 12/2017 Volume 12
  • Andreev Vladimir Igorevich - Moscow State University of Civil Engineering (National Research University) (MGSU) Doctor of Technical Sciences, Professor, Head of the Resistance of Materials Department, Moscow State University of Civil Engineering (National Research University) (MGSU), 26 Yaroslavskoe shosse, Moscow, 129337, Russian Federation.
  • Kapliy Daniil Aleksandrovich - Moscow State University of Civil Engineering (National Research University) (MGSU) Postgraduate student, Resistance of Materials Department, Moscow State University of Civil Engineering (National Research University) (MGSU), 26 Yaroslavskoe shosse, Moscow, 129337, Russian Federation.

Pages 1326-1332

Subject: one of the promising trends in the development of structural mechanics is the development of methods for solving problems in the theory of elasticity for bodies with continuous inhomogeneity of any deformation characteristics: these methods make it possible to use the strength of the material most fully. In this paper, we consider the two-dimensional problem for the case when a vertical, locally distributed load acts on the hemisphere and the inhomogeneity is caused by the influence of the temperature field. Research objectives: derive governing system of equations in spherical coordinates for determination of the stress state of the radially inhomogeneous hemispherical shell under locally distributed vertical load. Materials and methods: as a mechanical model, we chose a thick-walled reinforced concrete shell (hemisphere) with inner and outer radii a and b, respectively, b > a. The shell’s parameters are a = 3.3 m, b = 4.5 m, Poisson’s ratio ν = 0.16; the load parameters are f = 10MPa - vertical localized load distributed over the outer face, θ0 = 30°, temperature on the internal surface of the shell Ta = 500 °C, temperature on the external surface of the shell Tb = 0 °C. The resulting boundary-value problem (a system of differential equations with variable coefficients) is solved using the Maple software package. Results: maximal compressive stresses σr with allowance for material inhomogeneity are reduced by 10 % compared with the case when the inhomogeneity is ignored. But it is not so important compared with a 3-fold decrease in the tensile stress σθ on the inner surface and a 2-fold reduction in the tensile stress σθ on the outer surface of the hemisphere as concretes generally have a tensile strength substantially smaller than the compressive strength. Conclusions: the method presented in this article makes it possible to reduce the deformation characteristics of the material, i.e. it leads to a reduction in stresses, which allows us to reduce the thickness of the reinforced concrete shell, and also more rationally distribute the reinforcement across the cross-section, increase the maximum values of the mechanical loads.

DOI: 10.22227/1997-0935.2017.12. 1326-1332



Vestnik MGSU 8/2013
  • Osilenker Boris Petrovich - Moscow State University of Civil Engineering (MGSU) Doctor of Physical and Mathematical Sciences, Professor, Professor, Department of Higher Mathematics, Moscow State University of Civil Engineering (MGSU), 26 Yaroslavskoe shosse, Moscow, 129337, Russian Federation; This e-mail address is being protected from spambots. You need JavaScript enabled to view it .

Pages 35-14

The article has findings on convergence and additivity (uniform and almost universal) of Fourier series in respect of loaded orthonormalized polynomials. The findings are applied to the Fourier series in respect of loaded Jacobi polynomials. The objective of research into loaded systems of mathematical physics was formulated in the classical book by R. Courant and D. Hilbert “Methods of Mathematical Physics”. Many researchers drive attention to polynomial systems, as they are used in the study of the Sturm–Liouville problem with a parameter in the boundary conditions, loaded integral equations and Schrodinger point potentials.As for applied problems, they are immediately related to important and frequent types of problems concerning concentrated loads, including oscillations of a heterogeneous loaded rod, torsional oscillations of a rod having pulleys at the ends, propagation of heat inside the rod having concentrated heat sources at the ends, etc.

DOI: 10.22227/1997-0935.2013.8.35-14

  1. Aliev S.Z. Bazisnye svoystva kornevykh funktsiy odnoy spektral'noy zadachi so spektral'nym parametrom v granichnykh usloviyakh [Basic Properties of Primary Functions in a Certain Spectral Problem Having a Spectral Parameter in the Boundary Conditions]. Doklady RAN [Reports of the Russian Academy of Sciences]. 2010, vol. 433, no. 5, pp. 583—586.
  2. Vinokurov V.A., Sadovnichiy V.A. Asimptotika sobstvennykh znacheniy i sobstvennykh funktsiy i formula sleda dlya potentsiala, soderzhashchego funktsiyu [Asymptotic Behaviour of Eigenvalues and Eigenfunctions and the Trace Formula for the Potential Containing a Function]. Differentsial'nye uravneniya [Differential Equations]. 2002, no. 7, pp. 735—751.
  3. Il'in V.A. Smeshannaya zadacha, opisyvayushchaya protsess uspokoeniya kolebaniy sterzhnya, sostoyashchego iz dvukh uchastkov raznoy plotnosti i uprugosti, pri uslovii sovpadeniya vremeni prokhozhdeniya volny po kazhdomu iz etikh uchastkov [Mixed Problem Describing the Process of Damping of Oscillations of the Rod Composed of Two Parts Having Different Density and Elasticity Values, in Case of Coincidence of the Time of the Wave Travel through Each Part of the Rod]. Trudy Matematicheskogo instituta im. V.A. Steklova [Works of V.A. Steklov Institute of Mathematics]. 2010, vol. 269, pp. 133—142.
  4. Kapustin Yu.M., Moiseev E.I. K probleme skhodimosti spektral'nykh razlozheniy dlya odnoy klassicheskoy zadachi so spektral'nym parametrom v granichnom uslovii [On the Problem of Convergence of Spectral Decompositions for One Classical Problem Having a Spectral Parameter in the Boundary Condition]. Differentsial'nye uravneniya [Differential Equations]. 2001, no. 2, pp. 1599—1604.
  5. Kostenko A.S., Malamud M.M. Ob odnomernom operatore Shredingera s vzaimodeystviem [On One-dimensional Schr?dinger Operator with Interaction]. Funktsional'nyy analiz i ego prilozheniya [Functional Analysis and Its Applications]. 2010, vol. 44, no. 2, pp. 87—91.
  6. Mirzoev K.A., Shkalikov A.A. Dvuchlennye differentsial'nye operatory s singulyarnymi koeffitsientami [Binominal Differential Operators with Singular Coefficients]. International Conference “Differential Equations and Related Topics.” Book of Abstracts. Moscow, 2011, pp. 274—275.
  7. Osilenker B.P. O ryadakh Fur'e po sobstvennym funktsiyam zadachi Shturma — Liuvillya s del'ta-potentsialom [On the Fourier Series in Respect of Eigenfunctions of the Sturm-Liouville Problem with Delta Potential] Obrazovanie, nauka i ekonomika v vuzakh. Integratsiya v mezhdunarodnoe obrazovatel'noe prostranstvo. Tezisy mezhdunar. konf. [Education, Science and Economy at Institutions of Higher Education. Integration into International Educational Space. Theses of the International Conference]. Erevan, 2011, pp. 69—70.
  8. Tikhonov A.N., Samarskiy A.A. Uravneniya matematicheskoy fiziki [Equations of Mathematical Physics]. Moscow, Nauka Publ., 1966, 724 p.
  9. Osilenker B.P. O nekotorykh ekstremal'nykh zadachakh dlya algebraicheskikh polinomov v nagruzhennykh prostranstvakh [On Particular Extremal Problems for Algebraic Polynomials in Loaded Spaces]. Izvestiya vuzov. Matematika [News of Institutions of Higher Education. Mathematics] 2010, no. 2, pp. 53—65.
  10. Fejzulllahu B.Xh. Asymptotics Properties and Fourier Expansions of Orthogonal Polynomials with a Non-discrete Gegenbauer-Sobolev Inner Product. J Approximation Theory. 2010, vol. 162, pp. 397—406.
  11. Koornwinder T.H. Orthogonal Polynomials with the Weight Function (1 – x )?(1 + x)? + M?(x + 1) + N?(x – 1). Canad. Math. Bull. 1984, vol. 27(2), pp. 205—214.
  12. Koekoek R. Differential Equations for Symmetric Generalized Ultraspherical Polynomials. Trans. Amer. Math. Soc. 1994, vol. 345, pp. 47—72.
  13. Koekoek J., Koekoek R. Differential Equations for Jacobi Polynomials. J. Comp. Appl. Math. 2000, vol. 126, pp. 1—31.
  14. Marcellan F., Osilenker B., Rocha I.A. On Fourier Series of Jacobi-Sobolev Orthogonal Polynomials. J. Ineq. Appl. 2002, vol. 7(5), pp. 673—699.
  15. Marcellan F., Osilenker B., Rocha I.A. On Fourier series of a discrete Jacobi-Sobolev Inner Product. J. Approximation Theory. 2002, vol. 117, pp. 1—22.
  16. Marcellan F., Rocha I.A., and Salto L. Relative Asymptotics and Fourier Series of Orthogonal Polynomials with a Discrete Sobolev Inner Product. J. Approximation Theory. 2003, vol. 121, pp. 336—356.
  17. Badkov V.M. Otsenki funktsii Lebega i ostatka ryada Fur'e-Yakobi [Estimates of the Lebesgue Function and the Remainder of the Fourier-Jacobi Series]. Sibirskiy matematicheskiy zhurnal [Siberian Mathematical Journal]. 1968, vol. 9, no. 8, pp. 1263—1283.
  18. Sege G. Ortogonal'nye mnogochleny [Oorthogonal Polynomials]. Moscow, GIFML Publ., 1962.


Results 1 - 2 of 2